Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Staph haemolyticus, gentamycin eye drops, tobramycin eye drops, Asosyte eye drops, Cipro eye drops, Augmentin, warmth in orital area

I have staph haemolyticus of the eyes since January 2012. My Opthamologist finally cultured them in April. I have been treated with gentamycin eye drops, tobramycin eye drops, Asosyte eye drops, Augmentin orally and recently Cipro eye drops. None of these have helped. My eye swells, drains clear, thin drainage with some crusting and are very tender. I also have warmth around my orital area. I am allergic to sulfa and quinolones po. Any other suggestions.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Clean your eyelids with cotton swab dipped in warm water every morning and apply preservative free lubricant like Refresh tears eye drops at least 6 times a day.
Another possibility is you might have developed allergic reaction to one of the eye drops you are using. Stop using your medication for a day and see whether your orbital temperature and your swelling has come down. If you feel better then you have developed allergic reaction to the drugs you are under.
Follow up with your same ophthalmologist so he will know your progress.

Hope this help for your better recovery.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor